# SDR CA090213001

- Difficulty date: February 12, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 4,555 hours
- Engine: Ge GE90110B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 8102052
- Condition: Failed
- Location: Air Con
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO CONTROL CABIN TEMP ZONE B, D AND F. DURING MAINT INSP FOUND THE LT PACK WITH A RUPTURED DUCT CAUSED BY A FAILED LT PACK FAN AIR CHECK VALVE.
